# SDR 96ZZZX72

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7427V
- Make and model: Mooney M20E
- Aircraft serial: 1167
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Part time: 931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED TAG IAW SB 518C ABOUT 85 PERCENT OF THESE VALVES INSPECTED HAVE FAILED IAW SB 518C.  SUBMITTER RECOMMENDS SB BE MADE AN AD.
